# SDR DHL2006754516

- Difficulty date: May 12, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 61,652 hours, 30,725 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Mid Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD UPPER AFT HINGE CORNER (FUSELAGE SIDE) CRACKED.  REMOVED & INSTALLED MCD UPPER AFT HINGE (FUSELAGE SIDE) IAW AEI B727 FREIGHTER MM CH 52 FIG 5201 REV LEVEL -F- DATED 1/22/2001 PG 15.  LEAK CHECK OF MCD HINGE CHECK GOOD IAW B727 MM 21-31-0 & MM 05-51-74 PG 201.
